# SDR VNAA0603002

- Difficulty date: March 5, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 2,863 hours, 2,761 cycles
- Engine: Ge CF348C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Popped
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE -AFT CARGO DOOR- CAUTION MESSAGE ILLUMINATED.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DOOR HANDLE POPPED OUT.  THE DOOR WAS INSPECTED AND OPERATIONALLY CHECKED.  NO DEFECTS WERE FOUND.  THE HANDLE WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
